# SDR ARWA20041203

- Difficulty date: December 17, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 77,047 hours, 27,829 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 390D
- Part serial: 1149
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF NR  4 ENGINE FIRE WARNING ILLUMINATED INTERMITTENTLY, SHUT DOWN ENGINE AND RETURNED TO KMIA AFTER FUEL DUMPING.  OVERWEIGHT LANDING IN KMIA, SMOOTH LANDING.  REMOVED AND REPLACED AMPLIFIER (POSITION NR 4) IN ACCORDANCE WITH MM 26-10-4 AND REMOVED & REPLACED FIRE LOOP AFT LOOP POSITION IN ACCORDANCE WITH MM 26-10-0 CHECKED SYSTEM OK IN ACCORDANCE WITH MM 26-10-0 AND MM 71-00.
